Presentation: Hitagen Syrup 100 ml: Each 5 ml syrup contains
Chlorphenamine Maleate BP 2 mg.
Hitagen tablet: Each tablet contains Chlorphenamine Maleate BP 4 mg.
Description: Chlorphenamine Maleate is an alkylamine antihistamine which possesses anticholinergic and sedative eects.

Storage Conditions, Shelf-life & Commercial Pack: Please refer to outer carton.